It is currently Wed Aug 16, 2017 11:45 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Mon Nov 25, 2013 11:15 pm 
Offline
New Poster
New Poster

Joined: Sat Oct 19, 2013 8:31 pm
Posts: 3
I have been on Sub for 6 weeks and miserable. Depressed beyond beleif, went on wellbutrin for it and became very anxious. Took valium for anxiety and depression got even worse after. Stopped valium. Clonodine doesn't help, plus have very low BR and it drives it even lower. Cut Wellbutrin SR into 1/3 as thought it was causing the anxiety. Then enery went so low fell asleep 2 days in a row 3-4 hours after taking. Tomorrow going to new DR and going to ask for non-benzo anti-anxiety med and maybe weelbutrin SR 100. Well is the only anti-depressant that ever helped. Depression never a problem before (several anti-depressants prescribed for insomnia & pain many times over ). Became problem after stopping opiates. Thought depression was my body's response to stopping opiates after 8 years. Not sure where to post. Would like to know what to ask DR for tomorrw and what to do about energy crashing. Think it was from cutting the Well SR, as happened only after I did that. And having hot flashes, hormones all over the place. Joints hurt!!!. SUB tapering kinda crazy, to 2mg 2 days, then back to 4. Dr prescribed 24 mg a day!!!! Knew was way too much and started on 8, went to 4 after 2 weeks easy. Heard taper to 2 should be easy, not for me. As in anxiety, depression, energy up & crashing, hot flashes. Also face has looked sun-burnt since taking SUB, anyone else experience this?


Top
 Profile  
 
PostPosted: Tue Nov 26, 2013 9:01 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
Hi Mrs. MW

I'm sorry, I'm having a bit of a hard time following your post. From what I read, it seems like you have been on suboxone for 6 weeks, and have yet to get onto a stable dose. It also seems as if you have been constantly jumping around on your doses of anti depressants and benzo's.
I'm not certain, but it seems to me that the only way you will really know what is causing your issues is if you get on a stable dose of suboxone, figure out what you want to use for depression and stick with it for at least a month. I'm sure you have been told that these drugs (AD's) take at least a month to get regulated in your system. This very well could be what is causing most of your problems. If you add benzo's into the mix, especially if you have been on them very long and have abruptly quit them, it can cause terrible problems.

My recommendation is to figure out what dose of suboxone you feel best on and stick to it for at least a month. 6 weeks in is really too soon to be trying to taper, especially if you have never gotten comfortable on a dose yet. The ideal way to use suboxone is to be stable for at least a few months (or years) before starting a very slow taper.

As for not knowing where to post, you picked the perfect place. The introduction page is the perfect place for a first post. Forgive me if I misunderstood your original message, if I had it wrong maybe you could try explaining it a little more.

Q

_________________
No one can make you feel inferior without your consent. ~ Eleanor Roosevelt


Top
 Profile  
 
PostPosted: Wed Nov 27, 2013 2:32 am 
Offline
New Poster
New Poster

Joined: Sat Oct 19, 2013 8:31 pm
Posts: 3
Thank you. You got the "drift", except change in meds wasn't my choice. Was almost out of opiates & moved recently so had to find new Dr. So, saw someone who would write Sub, knew no one would write a high dose of opiates for a patient they didn't know. DR who wrote the Sub thought I should take 24mg daily as maintanence.

Took Sub before in re-hab and once after for 5-6 months. 4-6mg day maintence worked then. When ins would no longer pay, went back on OXY. They paid for it. Thought could titrate as quickly & use same maintaince dose as 8 years ago. But, was on opiates only 2-3 years then. Now, on opiates over a decade & higher dose. Still, knew 24mg way too high maintence dose. Wanted out of TERROR of running out of RX & going into withdrawl. Almost died last time in re-hab. Wanted off ALL opiates ASAP. Not realistic.

Got referral today for Dr who will prescribe Sub and have enough until see him. Rasied dose today and feel a little better. Not trying to get off SUB anymore, just want to feel well and be functional. Need Rx's for that. Am OK with reality that I need Sub as long as I need it.

Biggest difficulty is Dr who took me off opiates and wrote Sub, changed ALL my RX's at same time. Took off meds on for years and put on 5 different Rx's! Including one I said went off becase of severe side effects. Pleaded to go off opiate 1st, THEN change others, 1 at a time. Wouldn't listen. Was doing well until meds were changed. Going nuts since, don't know what is causing what. So trying to learn all I can about Sub and RX interactions with it. Don't have a DR knowledge enough about Sub yet. Most Drs don't know enough about the Rx's they write.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group